RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2004, Volume 16, Issue 2, Pages 44–53 (Mi dm151)  

This article is cited in 3 scientific papers (total in 3 papers)

Necessary conditions for solvability of a system of linear equations over a ring

V. P. Elizarov


Abstract: Necessary conditions for solvability of systems of linear equations over associative rings are considered. In some cases, these conditions are also sufficient for solvability of systems.
This research was supported by the grant 2358.2003.9 of the President of Russian Federation for supporting the leading scientific schools.

DOI: https://doi.org/10.4213/dm151

Full text: PDF file (847 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2004, 14:2, 153–162

Bibliographic databases:

UDC: 512.8
Received: 22.04.2003

Citation: V. P. Elizarov, “Necessary conditions for solvability of a system of linear equations over a ring”, Diskr. Mat., 16:2 (2004), 44–53; Discrete Math. Appl., 14:2 (2004), 153–162

Citation in format AMSBIB
\Bibitem{Eli04}
\by V.~P.~Elizarov
\paper Necessary conditions for solvability of a system of linear equations over a ring
\jour Diskr. Mat.
\yr 2004
\vol 16
\issue 2
\pages 44--53
\mathnet{http://mi.mathnet.ru/dm151}
\crossref{https://doi.org/10.4213/dm151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2084568}
\zmath{https://zbmath.org/?q=an:1060.15008}
\transl
\jour Discrete Math. Appl.
\yr 2004
\vol 14
\issue 2
\pages 153--162
\crossref{https://doi.org/10.1515/156939204872310}


Linking options:
  • http://mi.mathnet.ru/eng/dm151
  • https://doi.org/10.4213/dm151
  • http://mi.mathnet.ru/eng/dm/v16/i2/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Elizarov, “Solvable and locally closed modules and rings”, Discrete Math. Appl., 16:1 (2006), 29–37  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. V. P. Elizarov, “O klassakh razreshimykh kolets”, Matem. vopr. kriptogr., 1:3 (2010), 19–26  mathnet  crossref
    3. V. P. Elizarov, V. L. Kurakin, “Factorially solvable rings”, Discrete Math. Appl., 23:3-4 (2013), 363–367  mathnet  crossref  crossref  mathscinet  elib  elib
  • Дискретная математика
    Number of views:
    This page:900
    Full text:241
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020